# SDR UPS98227434

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS FAILED TEST, GALLEY AISLE FWD OVERHEAD LIGHT GALLEY DOOR PLUS LT GALLEY BULKHEAD FWD ENTRY AISLE OVERHEAD.  REMOVED AND REPLACED BATTERY PACKS OPS OK PART NR 96-2-1024 96-2-1015.
